# SDR AALA202202034716

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737*
- Aircraft serial: 31257
- Aircraft time: 14,126 hours, 5,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EMERGENCY AISLE LIGHT DETACHED. **SUPPLEMENTAL REPORT FOR AALA202202014716: RE-SECURED LIGHT LENS PER CMM 36-43-17.** (CLOSED)
